# SDR SIMA20170608002

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 40,460 hours, 36,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR AFT EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-10. OPS TESTED GOOD IAW AMM 33-50-00.
